for a while now i have been doing great and have been rather happy but i have noticed over the last few days i have been starting to feel down. my dr just told me today that he wants me to take even more pills (iron suppliments) wich have the potential to cause even more problems then i am having allredy. to top it off the kind he recomended i take (triferexx) are not avalible in canada the pharmasist would have had to special order them and they would have cost $82 for a bottle of 100 pills and my drug plan wont cover them. i am starting to get so sick of all the pills and side effects heck some days i cant even tell the difference betwean the symptoms i am taking the pills for and the side effects of them. i am getting sick of not being able to go to a restaraunt because of all the foods i can not eat and well i am just getting sick of not being able to eat what i want when i want :( and i miss beer
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
I have my maxed amount of epidural shots of my cervical DDD....(and no one cares about my lumbar DDD)..... I've done physical therapy, muscle relaxers, Amitriptyline, Nortryptiline, desipramine.....narcotics... So I decided to go to a spine specialist and they have me on Gabapentin. Its been two weeks and it did nothing for my lumbar ever... but it did seem to help my cervical and arm/hand pain...